# SDR 05FDEA02596

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FED EX EA 7-5330-72293B PT2, FOUND FASTENER HOLES ON EDGE OF FRAME WITH NO EDGE DISTANCE, BS 620 LBL-9 W/L 302 AND 303 2 EA.  REPAIRED FRAME BS 620, LBL 9 PER FED-EX EA 7-5330-92323.
